# SDR CALA2013121993798

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 47,010 hours, 18,164 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGCIU 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  CLEANED CONNECTORS ON VLV 40GA & RESET LGCIU 1 CB & COMPLETED BITE TEST THRU CFDS.  OPERATIONS CHECKED GOOD IAW MT32-002.  TROUBLESHOOTING DATA SHOWED SEL VLV 40GA FAULT.
